Crossref Citations
This article has been cited by the following publications. This list is generated based on data provided by Crossref.
Merzlyakov, Yu. I.
1980.
Linear groups.
Journal of Soviet Mathematics,
Vol. 14,
Issue. 1,
p.
887.
Zalesskii, A. E.
1985.
Linear groups.
Journal of Soviet Mathematics,
Vol. 31,
Issue. 3,
p.
2974.
Bryant, Roger M
and
Macedońska, Olga
1989.
Automorphisms of relatively free nilpotent groups of infinite rank.
Journal of Algebra,
Vol. 121,
Issue. 2,
p.
388.
Tolstykh, Vladimir A.
2019.
Principal congruence subgroups in the infinite rank case.
Journal of the London Mathematical Society,
Vol. 100,
Issue. 3,
p.
871.